# SDR CALA2014030300270

- Difficulty date: March 2, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 47,570 hours, 16,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A57103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF FLOOR SUPPORT STATION 986+5 LBL 32, AFT OF GALLEY MOUNT, AFT ENTRY FLOOR STRUCT.  REMOVED & INSTALLED NEW FABRICATED FLOOR SUPPORT AT STATION 986+5 TO 1016 LBL 32 IAW SRM 51-40-02 & DRAWING 147A5700 REV B.
